MAUDE Adverse Event Report: MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM

MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Model Number 11.0.7
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On 7/23/2021, a customer contacted merge healthcare support to report that two patient reports were inaccessible.Merge healthcare technical support determined upon investigation that the report saved but failed to upload.Logs were not available for review.Blank reports were put in place by merge healthcare technical support and the reports were subsequently viewable as expected.No further action is necessary at this time.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
MDR Report Key12331605
Report Number2183926-2021-00020
Device Sequence Number19969087
Product Code LLZ
UDI-Device Identifier00842000100461
UDI-Public(01)00842000100461(10)11.0.7(11)201016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11.0.7
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1